# SDR AALA201705169024

- Difficulty date: May 10, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 5,380 hours, 2,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT THE R1 DOOR HAS A MISSING LENS.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.  ACFT WAS GROUNED.
